# SDR SIMA200126602

- Difficulty date: September 23, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N371AE
- Make and model: Saab 340B
- Aircraft serial: 340B371
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 6071520P16
- Part serial: 3COT1479
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3787 - WHILE IN CRUISE FLIGHT, LEFT ENGINE BEGAN TO SURGE.  CREW PLACED LEFT ENGINE CONDITION LEVER TO TORQUE MOTOR LOCK OUT AND RETURNED TO DALLAS.  REMOVED AND REPLACED LEFT DECU IAW SAAB AMM.  OPERATIONALLY CHECKED GOOD.  (M)
